# SDR IXXA0400051S

- Difficulty date: February 11, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,910 hours, 30,097 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Le
- Part time: 91,910 hours, 30,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION FOUND LT WING OB L/E  INNER SECTION UPPER SKIN SURFACE CORRODED, STA.XW. 485.000. REPAIR WAS ACCOMPLISHED. REMOVED DAMAGED AREA IAW DWGV22-R01 INCLUDING FASTENERS AND CORROSION AND FOUND OUT OF LIMITS IAW SRM 51-1-21 PG.1, 51-1-20D PG. 21 AND SRM 51-1-8 PG. 17-18. NDT INSPECTION WAS PERFORMED IAW NDT SPM PART 6-10-01.001 AREA WAS CLEANED, TREATED AND PRIMED. FABRICATED A REPAIR DOUBLER AND FILLER . CLEANED, TREATED AND PRIMED THE REPAIR DOUBLER INTERIOR SURFACE AND THE FILLER IAW  SRM 51-1-8B. APPLIED PRC SEALANT ON FAYING SURFACES IAW DCI SRM 51-1-11 PG 9. INSTALLED THE REPAIR DOUBLER AND FILLER USING THE NEW FASTENERS IAW DWG. V22-R01 AND DC8 SRM 51-1-21 PG 1 AND 51-1-20D P
